# SDR ABXA20111107135

- Difficulty date: November 7, 2011
- Submitted: December 5, 2011
- Operation: Air carrier
- Aircraft: N742AX
- Make and model: Boeing 767232
- Aircraft serial: 22217
- Aircraft time: 81,096 hours, 37,811 cycles
- Engine: Ge CF680A2
- System (JASC): 7110 · Engine Cowling System
- Part: Frame
- Part number: 314T121012
- Condition: Cracked
- Location: Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTBD CORE COWL DOUBLER CRACKED ON INSIDE NEAR EXHAUST DUCT.  INSTALLED REPAIR DOUBLER IAW SRM 51-40-02 AND DRAWING 314T1210, WELDED REPAIRED DOUBLER IAW ABX PROCESS STANDARDS MANUAL CHAPTER 900-7 REV 49, AWG.
